My hands shake,my heart races and my vision feels funny. Does this happen to anyone else? And does it go away after my body adjusts to it? I guess I should mention I'm 5 feet tall and 115 lbs. Trying to get down to 105 for a Vegas trip. I don't want to stop taking it bc it does curb my appetite. Lately I've been taking it with a xanax and that seems to help a little.
I had side effects the first week or so but not those that you mentioned. I take migraine med occasionally and I was worried how that would work with B. My dr said I might get heart palps but it wouldn't kill me as I don't have any underlying heart problems.
I'm surprised your dr gave you B to lose 10 lbs since you are 5' and weigh just 115. That sounds pretty good to me. And should you be taking xanax with B??? I'm not a dr and I don't pretend to be one online, but maybe you should talk to your dr about all this.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2013 • 1 answer
Updated 9 Apr 2015 • 1 answer
Updated 23 Jul 2015 • 2 answers
Updated 1 Apr 2016 • 1 answer
Posted 17 days ago • 0 answers